# SDR CALA2021121002335

- Difficulty date: December 10, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 60,778 hours, 26,551 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Hinge Fitting
- Part number: NA
- Part serial: NA
- Condition: Worn
- Location: Lh Elev #6hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH ELEVATOR #6 HINGE FITTING, IB AND OB BUSHINGS ARE WORN ON INN TER DIAMETER (REMOVE AND REPLACE - SDR) REMOVED AND REPLACED #6 HINGE FITTING I/B AND O/B BUSHINGS IAW S RM 51-72-12-911-002 FIG 002 SHEET 01 AND CMM SUBTASK 55-21-15-41 0-012-A01. P/N D5598200120001 B/N 0003857626. EMP: V933868 WC: 0 018455 STA: ST ENGINEERING BFM SFR# 1027117
